# SDR SWIA201436622

- Difficulty date: February 23, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 25,446 hours, 14,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE SEAT RAIL FS 893.0.  C CHECK REPAIRED CORROSION ON RT SIDE SEAT RAIL IAW SRM & REO.
